# SDR GTIA20121024496

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 26,588 hours, 13,036 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PSI (PASSENGER-ASSIST CYLINDER) APPROX 1100 PSI REQ'S SERVICING.  SERVICED R1 DOOR ASSIST CYLINDER W/ NITROGEN TO REQ'D LEVEL IAW AMM 52-10-00-614-001-A.  LEAK CK OK AT THIS TIME.
